# SDR 2000UALA00094

- Difficulty date: February 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 24,193 hours, 17,761 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Condition: Misrouted
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT CANNOT BE PRESSURIZED AFTER TAKEOFF.  *S/D*  THE WINDOW TRIM DRAIN TUBE WAS STUCK UNDER THE NR 2 RIGHT HAND WINDOW SEAL.  REROUTED THE DRAIN TUBE.  PRESSURIZED THE AIRCRAFT TO 3.2 PSI.  PRESSURIZATION FOUND TO BE NORMAL.
